# SDR EE4Y2013052900053

- Difficulty date: May 16, 2013
- Submitted: May 29, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 6545413299
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT AIR CONDITION BAY AT BS 653.25, LBL 40.875 TEE CHORD WITH CORROSION. TEE WAS REPAIRED IAW MESSAGE COO-ILF-13-0009-02B DTD MAY 21, UNDER THE NON ROUTINE WO: A1B144, SUBJOB: 1, ITEM 245.
